# SDR ABXA9701769

- Difficulty date: October 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828AX
- Make and model: Doug DC-8-63
- Aircraft serial: 45999
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Part number: 575019241
- Condition: Corroded
- Location: Bs 798
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 798 KEEL BEAM HAS CORROSION UNDER CANTED PANEL 745C.  REMOVED CORROSION AND INSTALLED DOUBLERS IAW ABX REA D853-19066MR.
